FATAL ANAPHYLACTIC SHOCK CEFTRIAXONE-INDUCED IN A 4 YEAR-OLD CHILD

Livio Milone, Elvira Ventura Spagnolo, Selene Imbesi, Viviana Cafeo, Michele Navarra, Gioacchino Calapai, Sebastiano Gangemi

Risultato della ricerca: Article

2 Citazioni (Scopus)

Abstract

One of the most used cephalosporin in clinical practice is ceftriaxone. Anaphylaxis due to theadministration of ceftriaxone is considered a rare event. Here, we report a case of fatalanaphylactic shock after the administration of ceftriaxone in a child who had tolerated the drug inpast exposures. The allergic pathogenesis is sustained by the clinical data (short time betweenthe inoculation of the drug and the onset of the symptoms; past exposure to the same moleculeand probable sensitization) and the postmortem examination findings (polivisceral congestion andintense eosinophilia found in the histological examination).
Lingua originaleEnglish
pagine (da-a)32-33
Numero di pagine2
RivistaPediatric Emergency Care
Volume32
Stato di pubblicazionePublished - 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Pediatrics, Perinatology, and Child Health
  • Emergency Medicine

Cita questo

Milone, L., Ventura Spagnolo, E., Imbesi, S., Cafeo, V., Navarra, M., Calapai, G., & Gangemi, S. (2016). FATAL ANAPHYLACTIC SHOCK CEFTRIAXONE-INDUCED IN A 4 YEAR-OLD CHILD. Pediatric Emergency Care, 32, 32-33.